Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Is there any chances of getting TB infection from the person who is taking medication for the past 3 months & if it is so which medication i should undergo with ?

Hi,i recently kiss my girl nd we xchanged salivas, she is been suffering frm tubercular lymphadenopathy . She is under medication frm past 3 months. Are dere any chances of me getting the TB infection If yes what type of test shud i get it done and what are immediate medices which can stop the bacteria from gettin spread in my body and effect my immune system..plz reply fast as early action can save me and my love life.Thank u
Asked On : Mon, 4 Jul 2011
Answers:  3 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to health care magic.
do not panic.there are chances of you being infected if she has an active infection.i would suggest you to get yourself tested for tuberculosis.diagnosis is made by tests like tuberculin test,chest x ray,sputum microscopy..consult a physician and get yourself evaluated.
take care!
Answered: Mon, 4 Jul 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
welcome to HCM
read your prob , do not worry tubercular lymphadenopathy can not spread by any contect. if primary focus of TB was lung then nothing to be bother as after taking 2 month of course it can not be infectious any more. so be happy.
Dr aseem 9982583020
Answered: Mon, 4 Jul 2011
I find this answer helpful
  User's Response
hello dear,u need not worry, since it is not an active infection.TB in the infectious state has the bacteria in the sputum, 3 mths of medication has a good control.Still if u fear than just go for blood/clot culture and relieve yourself.Other tests come positive later on.
Answered: Mon, 4 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor